# SDR SWI2023F00366

- Difficulty date: July 18, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE FS813.7 RIGHT ANGLE SILL CORROSION     (C-CHECK RO 9/13/2023)    COMPLIED WITH REO 670-53-41-632-REV-- DATED 2023-07-27 STEP 1 ENSURE BLENDING CORROSION DAMAGE IS SMOOTH CONTOUR, COMPLETE DAMAGE REMOVED, MINIMUM REMAINING THICNESS IS NOT LESS THEN REPORED. STEP 2. NO BLENDED OVER FASTENERES HEADS. STEP 3. SEE ITEM 2A NDT REPORT STEP 4. RESTORE TO FINISH IN REWORKED AREA 5. APPLIED CIC. COMPLIED WITH MAJOR REPAIR M-337 AND SKY WEST TC 51-900-1002-SKY.
